# SDR HEEA0010309

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005037
- Condition: Worn Drive
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR DRIVE SPLINE WORN.
